# SDR FDEA201603040837

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 76,367 hours, 17,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, FLOOR PANEL REMOVAL FOR ACCESS, FOUND CORROSION ON SEAT TRACK FLANGE AT BS 1890 - 1980 LBL 107.25.    SEAT TRACK REPLACED IAW SRM 53-00-52-2R FIG 201 REPAIR G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
